cough-cold-icon
Tuburculosis
My Father has TB. Started medication two weeks back. Initially there was no problem. But from two days he has been facing vomitings after dinner. Why he is vomiting after dinner? After lunch he is having anti tb medicines...
63 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hello.... May be antibiotics are aggravating gastritis... But has to take antibiotics,there is no other way.. Antacids and protan pump inhibitors decreases gastritis.... Consult general physician if problem persists further... If he is vomiting tablets he should take one more.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.